# SDR SWAA2014081130779

- Difficulty date: August 10, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 36,505 hours, 21,279 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE FIXED PANEL ABOVE DEFLECTION RIB BETWEEN INBD & OTBD FLAPS AFT HORIZONTAL ANGLE CRACKED.  REPAIRED ANGLE IAW SRM.
